uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stability and non-normality of the kε equations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
Responsible organisation
1997 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 83, 11-37 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 83, 11-37 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-27172DOI: 10.1016/S0377-0427(97)00024-1OAI: oai:DiVA.org:uu-27172DiVA: diva2:55066
Available from: 2006-12-30 Created: 2009-01-09 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Lötstedt, Per

Search in DiVA

By author/editor
Lötstedt, Per
By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
Journal of Computational and Applied Mathematics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 422 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf